Mathematics Faculty Articles

Title

Integral Majorization Polytopes

Document Type

Article

Publication Date

9-1-2013

Publication Title

Discrete Mathematics, Algorithms and Applications

Keywords

Ferrers diagram; Integer partition; Majorization; Polytope

ISSN

1793-8309

Volume

5

Issue/No.

3

First Page

12pp

Abstract

The majorization polytope M(a) consists of all vectors dominated (or majorized, to be precise) by a given vector a ∈ ℝn; this is a polytope with extreme points being the permutations of a. For integral vector a, let ν(a) be the number of integral vectors contained in M(a). We present several properties of the function ν and provide an algorithm for computing ν(a).

Comments

AMSC: 52B05, 05A17, 15A39

DOI

10.1142/S1793830913500195

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS